# SDR R61A20110263

- Difficulty date: September 8, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 15,811 hours, 12,065 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0061
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 1,972 hours, 1,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A HYDRAULIC QUANTITY 1 LEAK DURING FLIGHT.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN BTV.  ON CALL MAINTENANCE FOUND THE ENGINE DRIVEN PUMP LEAKING.  ON CALL MAINTENANCE REPLACED THE ENGINE DRIVEN PUMP PER EMB AMM, OPS AND LEAK CHECK GOOD.
